An existence theorem for equilibrium points for multi-leader-follower games
Yu, J; Wang, HL
2008
Source PublicationNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
ISSN0362-546X
Volume69Issue:41035Pages:3,1775-1777
AbstractIn this paper, an existence theorem for equilibrium points for multi-leader-follower games is given. (C) 2008 Published by Elsevier Ltd.
KeywordMulti-leader-follower Games Equilibrium Points Set-valued Map
Subject AreaMathematics ; Applied ; Mathematics
Indexed BySCI
Language英语
WOS IDWOS:000257595600024
Citation statistics
Document Type期刊论文
Identifierhttp://ir.casisd.cn/handle/190111/4759
Collection中国科学院科技政策与管理科学研究所(1985年6月-2015年12月)
Recommended Citation
GB/T 7714
Yu, J,Wang, HL. An existence theorem for equilibrium points for multi-leader-follower games[J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2008,69(41035):3,1775-1777.
APA Yu, J,&Wang, HL.(2008).An existence theorem for equilibrium points for multi-leader-follower games.NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,69(41035),3,1775-1777.
MLA Yu, J,et al."An existence theorem for equilibrium points for multi-leader-follower games".NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 69.41035(2008):3,1775-1777.
Files in This Item:
File Name/Size DocType Version Access License
An existence theorem(159KB) 开放获取--View Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yu, J]'s Articles
[Wang, HL]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yu, J]'s Articles
[Wang, HL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yu, J]'s Articles
[Wang, HL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: An existence theorem for equilibrium points for.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.